A class of projectively flat surfaces.

Barbara Opozda

Mathematische Zeitschrift (1995)

  • Volume: 219, Issue: 1, page 77-92
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Opozda, Barbara. "A class of projectively flat surfaces.." Mathematische Zeitschrift 219.1 (1995): 77-92. <http://eudml.org/doc/174759>.

@article{Opozda1995,
author = {Opozda, Barbara},
journal = {Mathematische Zeitschrift},
keywords = {projectively flat surfaces; rank of a connection; projectively flat affine connections; Blaschke connection},
number = {1},
pages = {77-92},
title = {A class of projectively flat surfaces.},
url = {http://eudml.org/doc/174759},
volume = {219},
year = {1995},
}

TY - JOUR
AU - Opozda, Barbara
TI - A class of projectively flat surfaces.
JO - Mathematische Zeitschrift
PY - 1995
VL - 219
IS - 1
SP - 77
EP - 92
KW - projectively flat surfaces; rank of a connection; projectively flat affine connections; Blaschke connection
UR - http://eudml.org/doc/174759
ER -

NotesEmbed ?

top

You must be logged in to post comments.